# SDR ASAA2018111976896

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 11,847 hours, 3,810 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Annunciator
- Condition: False Indication
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RESIDUAL CABIN PRESSURE AT GATE WITH APU BLEED ON. DOOR 1R ANNUNICIATED GROUNDED - YES. PFR SHOWS NO FAILURE OR WARNING. PER TSM 21-30-00-810-845-A PERFORMED OPS  TEST OF CPC 1 / 2. TEST OK. NO FAULTS NOTED AT THIS TIME
